# SDR CALA0000574

- Difficulty date: April 26, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT RIGHT TIE DOWN TRACK FROM STATION 522 TO 788 CORRODED.  REMOVED DAMAGED SECTION AND REPLACED WITH NEW SECTION PER SRM 51-10-3, 51-10-4, AND 51-30-1.
